# SDR RAIA00709011

- Difficulty date: September 11, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 22,338 hours, 19,350 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A6905A6908
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 5523 - STL - UPON GEAR RETRACTION, LANDING GEAR LEVER DISAGREE ON EICAS.  MAINTENANCE REMOVED AND REPLACED BOTH LEFT/HAND MAIN GEAR UPLOCK PROX SWITCHES AND THE CONNECTOR TO THE UPPER UPLOCK PROX SWITCH.  SWING GEAR, OPS CHECK GOOD.
